We have a 6 year old Doberman who on Thursday, was diagnosed with a UTI. He was prescribed with Rimadyl
for pain and Enrofloxacin antibiotic. Our concern is that he is now continually pacing, won't eat, and won't drink. We have been giving him Gatorade with a large syringe and have pedialyte to give him. We tried giving him a dose of pyridium yesterday and that made sick to his stomach
and he threw up. For a period of time, he appeared to feel better after having done that, and he would lay down for short periods through the night, but now, although he has urinated once early this morning outside, won't lay down, won't eat, and is continually pacing. He appears to be alert and but since having now had both meds, is starting to drool, which makes us fear that they are causing him nausea... Can you give us some insight, PLEASE...
JA: Yes, I was born in America.
Customer: Did you read my explanation of the dog
JA: I'm sorry to hear that. This sounds like it might be serious. I'll let the Veterinarian know what's going on ASAP. Is there anything else the Veterinarian should be aware of about the Doberman?
Customer: My husband just now took him outside and he tried to urinate, but nothing came out.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Veterinarian about your situation and then connect you two.